# SDR SWAA2024031462367

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 32,770 hours, 15,699 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB UPPER TAB IS BROKEN/SEPARATED<[01] PERFORMED HFEC IAW BOEING NDT MANUAL PART 6 51-00-00 PROCEDURE 23 IN COMPLIANCE WITH SRM 57-51-02-2R-3 REPAIR 3 - WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB CRACK DAMAGE REPAIR STEP 4.G. NO DEFECTS NOTED;[02] TRIMMED OUT DAMAGED UPPER TAB; FLAP PEEN REWORKED AREA ;AND TREATED AND PRIMMED REF SRM 57-51-02-2R-3 REPAIR 3.;[03] COMPLETED SRM 57-51-02 REPAIR 1 TO THE RH WING FIXED TRAILING EDGE SUPPORT BEAM AS REQUIRED BY SRM 57-51-02-2R-3 REPAIR 3 STEP 4D. FABRICATED RADIUS FILLERS UP TO STEP 4 M (5). FIT AND DRILLED DEFLECTION CONTROL RIB UPPER TAB AND RADIUS FILLERS PER SRM 57-51-02-2R-3 REPAIR 3.;[04] C/W SRM 57-51-02-2R-3 REPAIR 3 AT RH WING FIXED TRAILING EDGE IAW SRM 57-51-02-2R-3.
